Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The solution of the problem of integration in finite terms


Author: Robert H. Risch
Journal: Bull. Amer. Math. Soc. 76 (1970), 605-608
MSC (1970): Primary 1280, 3402; Secondary 1451
DOI: https://doi.org/10.1090/S0002-9904-1970-12454-5
MathSciNet review: 0269635
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. A. Bliss, Algebraic functions, Dover, New York, 1966. MR 34 #2866. MR 203007
  • 2. J. W. S. Cassels, Diophantine equations with special reference to elliptic curves, J. London Math. Soc. 41 (1966), 193-291. MR 33 #7299. MR 199150
  • 3. W.-L. Chow and S. Lang, On the birational equivalence of curves under specialization, Amer. J. Math. 79 (1957), 649-652. MR 19, 767. MR 90100
  • 4. M. Eichler, Introduction to the theory of algebraic numbers and functions, Birkhaüser, Basel, 1963; English transl., Pure and Appl. Math., vol. 23, Academic Press, New York, 1966. MR 29 #5821; MR 35 #160. MR 209258
  • 5. E. Goursat, Sur les intégrales abeliennes qui s'experiment par logarithms, C.R. Acad. Sci. Paris 118 (1894), 515-517.
  • 6. G. H. Halphen, Traité des fonctiones elliptiques et de leurs applications. Deuxiéme Partie, Gauthier-Villars, Paris, 1888.
  • 7. G. H. Hardy, The integration of functions of a single variable, 2nd ed., Cambridge Univ. Press, New York, 1916.
  • 8. R. H. Risch, The problem of integration in finite terms, Trans. Amer. Math. Soc. 139 (1969), 167-189. MR 38 #5759. MR 237477
  • 9. G. Shimura and Y. Taniyama, Complex multiplication of abelian varieties and its applications to number theory, Publ. Math. Soc. Japan, 6, The Mathematical Society of Japan, Tokyo, 1961. MR 23 #A2419. MR 125113

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 1280, 3402, 1451

Retrieve articles in all journals with MSC (1970): 1280, 3402, 1451


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12454-5

American Mathematical Society